# SDR AALA201706079001

- Difficulty date: June 5, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 12,702 hours, 2,562 cycles
- System (JASC): 3150 · Central Warning
- Part: Lens
- Part number: 2LA00730700
- Condition: Damaged
- Location: Warning Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CABIN PRESSURE COVER LENS DAMAGED. REPLACED THE LENS IAW AMM 52-73-22. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
